# SDR RAAA98E9021

- Difficulty date: August 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1968R
- Make and model: Lkheed 188C
- Aircraft serial: 188C2007
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Broken
- Location: Ws 167
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED NR 3 CHECK WHILE GAINING ACCESS TO REPAIR FUEL LEAK (M-54 NR 11), RT MLG RIB FORGING LOWER NR 4 WING PANEL ATTACH ANGLE INADVERTENTLY BROKEN OFF AT WS 167.  REPAIRED PER LDS DWG 188339.  M-54 NR 293.
